# SDR AALA200801784

- Difficulty date: July 6, 2008
- Submitted: August 7, 2008
- Operation: Air carrier
- Aircraft: N70054
- Make and model: Airbus A300 B4-605R
- Aircraft serial: 461
- Aircraft time: 52,528 hours
- System (JASC): 2810 · Fuel Storage
- Part: Actuator
- Condition: Inoperative
- Location: Lt Wing
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

JFK INFLIGHT T837/06JUL, CREW REPORTED UNWANTED FUEL TRANSFER.  RETURNED TO JFK AND LANDED WITHOUT INCIDENT.  REPLACED LT WING OUTER TANK REFUEL AND DEFUEL VALVE ACTUATOR AND REFUEL DEFUEL VALVE CANNISTER.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (A)
